MathSciNet Relay Station
MathSciNet bibliographic data
MR422328 (54 #10319) 16A26 (55A25)
Gutiérrez, M. A. The $\overline \mu $-invariants for groups. Proc. Amer. Math. Soc. 55 (1976), no. 2, 293–298.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement